MathSciNet Relay Station
MathSciNet bibliographic data
MR1947901 11R23 (11R37)
Jaulent, J.-F.; Maire, C. Radical hilbertien et tour localement cyclotomique. (French) [Hilbertian radical and locally cyclotomic tower] Japan. J. Math. (N.S.) 28 (2002), no. 2, 203–213.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement